# SDR 6CIA201505150001

- Difficulty date: June 15, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N643JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 643
- Aircraft time: 19,988 hours, 20,295 cycles
- Engine: Garrtt TPE33110UR
- Propeller: Rotol R333482F12
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1379628C401
- Part serial: A146376
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WITH WINDSHIELD HEAT ON, CLIMBING OUT LT WINDSHIELD CRACKED AT FL 10,000 FT.  WINDSHIELD HEAT SELECTED OFF & ACFT LANDED.  PARTS WERE ORDERED & THE ACFT WAS REPAIRED WITH A WINDSHIELD CHANGE ON 06 10 15.  THE ACFT RETURNED TO SERVICE.
